Alert archive / New York / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jun 14, 2015, 6:12 PM EDT for Broome County, Chemung County, Tioga County, New York. It was in force for 9 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 6:12 PM EDT (22:12 UTC)
- Expired
- Jun 15, 2015, 3:15 AM EDT
- In force
- 9 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broome County, NY, Chemung County, NY, Tioga County, NY
The radar
The Binghamton radar (KBGM), 22 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:34 PM EDT | FLASH FLOOD | North Spencer, NY | HOUSE SURROUNDED BY WATER HURLBERT HOLLOW RD. WATER OVER RT96/34. |
| Jun 14, 8:45 PM EDT | HEAVY RAIN 4 | 2 E Newark Valley, NY | |
| Jun 14, 8:47 PM EDT | FLASH FLOOD | Jenksville, NY | BRIDGE WASHED OUT ON WEST CREEK RD. NUMEROUS OTHER BRIDGES WASHED OUT OR COVERED WITH WATER FROM NORTH SPENCER TO CANDOR TO NEWARK VALLEY. |
| Jun 14, 9:00 PM EDT | FLASH FLOOD | 1 Ssw Maine, NY | DAUGHERTY RD. HAS A WASHOUT. ALSO NEWARK VALLEY-MAINE RD.HAS DAMAGE. |
| Jun 14, 9:13 PM EDT | FLASH FLOOD | Newark Valley, NY | WATER FLOODING ACROSS RT 38 AT ROCK ST. SEVERAL POINTS EAST OF THE VILLAGE HAVE WATER OVER ROADWAYS AND WASHOUTS. |
| Jun 14, 9:15 PM EDT | FLASH FLOOD | 5 E Conklin, NY | ROADS FLOODED IN THE COLESVILLE AREA. |
| Jun 14, 9:22 PM EDT | HEAVY RAIN 1.98 | Endicott, NY | 4.5 HR TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 82 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
514
WGUS51 KBGM 142212
FFWBGM
NYC007-015-107-150115-
/O.NEW.KBGM.FF.W.0007.150614T2212Z-150615T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
612 PM EDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TIOGA COUNTY IN CENTRAL NEW YORK...
NORTHEASTERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
BROOME COUNTY IN CENTRAL NEW YORK...
* UNTIL 915 PM EDT.
* AT 610 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BINGHAMTON...JOHNSON CITY...ENDICOTT...OWEGO...GREATER BINGHAMTON
AIRPORT...VESTAL...KIRKWOOD...CONKLIN...NANTICOKE...BERKSHIRE...
NEWARK VALLEY...WINDSOR...CANDOR...SPENCER...VAN ETTEN...SANITARIA
SPRINGS...CHENANGO FORKS...CASTLE CREEK...APALACHIN AND WEST
CORNERS.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4228 7647 4226 7647 4226 7642 4228 7642
4228 7619 4234 7620 4216 7558 4200 7563
4204 7617 4203 7617 4205 7619 4211 7648
4228 7663
$$
DJN4 follow-up statements
950
WGUS71 KBGM 142316
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
716 PM EDT SUN JUN 14 2015
NYC007-015-107-150115-
/O.CON.KBGM.FF.W.0007.000000T0000Z-150615T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-CHEMUNG NY-BROOME NY-
716 PM EDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
TIOGA...NORTHEASTERN CHEMUNG AND SOUTHWESTERN BROOME COUNTIES...
AT 712 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN CONTINUING TO MOVE EAST
SOUTHEAST ACROSS NORTHERN TIOGA COUNTY....CENTRAL BROOME COUNTY AND FAR
NORTHEASTERN CHEMUNG COUNTY. FLASH FLOODING OF ROADS HAS BEGUN IN
PARTS OF THESE AREAS WITH AT LEAST ONE HOME SURROUNDED BY WATER IN NORTHERN
TIOGA COUNTY. THE ADDITIONAL RAINFALL WILL CONTINUE TO EXACERBATE ANY AREAS
THAT ARE SEEING FLOODING AND CAUSE ADDITIONAL FLASH FLOODING THROUGH 9 PM.
ALSO HEAVY RAIN WILL CAUSE SIGNIFICANT URBAN FLOODING IN THE BINGHAMTON AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4228 7647 4226 7647 4226 7642 4228 7642
4228 7619 4234 7620 4216 7558 4200 7563
4204 7617 4203 7617 4205 7619 4211 7648
4228 7663
$$
DJN216
WGUS51 KBGM 150053
FFWBGM
NYC007-015-107-150715-
/O.EXT.KBGM.FF.W.0007.000000T0000Z-150615T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
853 PM EDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
TIOGA COUNTY IN CENTRAL NEW YORK...
NORTHEASTERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
WESTERN BROOME COUNTY IN CENTRAL NEW YORK...
* UNTIL 315 AM EDT MONDAY.
* AT 847 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAIN ACROSS THE
CENTRAL AND WESTERN PARTS OF BROOME COUNTY. THE RAIN HAS ENDED IN TIOGA COUNTY AS OF
845 PM. UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN IN NORTHERN TIOGA
COUNTY AND WESTERN BROOME COUNTY. RAIN WILL TAPER OFF IN THE BROOME COUNTY
AREA BY 10 PM. ADDITONAL RAINFALL OF 1 TO 2 INCHES IS POSSIBLE IN BROOME COUNTY.
ANOTHER BATCH OF RAIN WILL MOVE INTO THE WARNED AREA BY MIDNIGHT.
MAJOR FLASH FLOODING WAS REPORTED IN NORTHERN TIOGA COUNTY WITH REPORTS OF NUMEROUS
ROADS FLOODED AND WASHED OUT. THERE WAS AT LEAST ONE BRIDGE OUT. SEVERAL HOMES
WERE ALSO FLOODED. EXPECT THE FLASH FLOODING TO CONTINUE THROUGH MIDNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4228 7647 4226 7647 4226 7642 4228 7642
4228 7619 4234 7620 4216 7558 4200 7563
4204 7617 4203 7617 4205 7619 4211 7648
4228 7663
$$
DJN185
WGUS71 KBGM 150233
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1033 PM EDT SUN JUN 14 2015
NYC007-015-107-150715-
/O.CON.KBGM.FF.W.0007.000000T0000Z-150615T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-CHEMUNG NY-BROOME NY-
1033 PM EDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EDT MONDAY
FOR TIOGA...NORTHEASTERN CHEMUNG AND SOUTHWESTERN BROOME COUNTIES...
AT 1030 PM EDT...DOPPLER RADAR INDICATED THAT MORE RAIN WILL MOVE BACK
INTO THE WARNED AREA BY MIDNIGHT. RAINFALL OF BETWEEN 2 AND 4 INCHES HAS
ALREADY FALLEN CAUSING MAJOR FLASH FLOODING IN NORTHERN TIOGA COUNTY AND
FAR WESTERN BROOME COUNTY. MANY ROADS WERE FLOODED...WASHED OUT AND EVEN
DAMAGED. SOME HOMES WERE SURROUNDED BY FLOOD WATERS. NEWARK VALLEY HAS
DECLARED A STATE OF EMERGENCY. EVACUATIONS WERE TAKING PLACE IN THE
SPENCER AREA.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES IS POSSIBLE BY 2 AM.
THIS WILL CONTINUE TO CAUSE FLASH FLOOD PROBLEMS IN THE WARNED AREA
INTO THE OVERNIGHT HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4228 7656 4227 7647 4226 7647 4226 7642
4228 7642 4228 7619 4234 7620 4216 7558
4200 7563 4204 7617 4203 7617 4205 7619
4211 7648 4224 7659 4228 7662
$$
DJN433
WGUS71 KBGM 150710
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
310 AM EDT MON JUN 15 2015
NYC007-015-107-150719-
/O.EXP.KBGM.FF.W.0007.000000T0000Z-150615T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TIOGA NY-CHEMUNG NY-BROOME NY-
310 AM EDT MON JUN 15 2015
...THE FLASH FLOOD WARNING FOR TIOGA...NORTHEASTERN CHEMUNG AND
SOUTHWESTERN BROOME COUNTIES WILL EXPIRE AT 315 AM EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. LIGHT TO MODERATE SHOWERS WILL CONTINUE AT TIMES BUT
POSE NO NEW THREAT FOR CONTINUED FLOODING.
LAT...LON 4228 7656 4227 7647 4226 7647 4226 7642
4228 7642 4228 7619 4234 7620 4216 7558
4200 7563 4204 7617 4203 7617 4205 7619
4211 7648 4224 7659 4228 7662
$$
ABSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 2:45 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 14, 2:45 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 245 PM EDT SUN JUN 14 2015 .SYNOPSIS... A WARM FRONT WILL SLOWLY MOVE NORTHEAST INTO OUR AREA THIS AFTERNOON...AND BECOME STATIONARY OVER THE REGION THROUGH TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY THROUGH TUESDAY. HEAVY RAINFALL IS POSSIBLE TODAY AND TONIGHT. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... 1215 PM EDT UPDATE... MAIN CONCERN FOR TODAY IS TRAINING AND FLASH FLOODING... WARM FRONT CONTINUES TO SLOWLY LIFT NORTH THIS AFTERNOON AND WEAK CONVECTION THAT DEVELOPED EARLIER THIS MORNING HAS WEAKENED AND A FEW SPRINKLES ARE LEFT. EXPECT SHOWERS TO RE-DEVELOP ALONG THE WARM FRONT AND BECOME WIDESPREAD LATER THIS AFTERNOON AS A SUBTLE SHORTWAVE MOVES OVER THE AREA. THE MAIN THREAT FOR THIS AFTERNOON AND TONIGHT CONTINUES TO BE HEAVY RAIN... THE CONCERN FOR SEVERE STORMS ARE BECOMING LESS. THE UPPR LVL JET WILL STRENGTHEN THIS AFTERNOON AND WE WILL BE WITHIN THE RIGHT ENTRANCE REGION OF THE UPPR LVL JET. THE COMBINATION OF THE POSITION OF THE FRONTAL BOUNDARY... MID LVL FORCING... AND THE THE UPPR JET WILL CREATE AN ENVIRONMENT FAVORABLE FOR HEAVY RAINFALL. PWAT VALUES ARE WELL ABOVE THE NORM... 150 PERCENT ABOVE... THUS ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR HEAVY RAIN. EXPECT SHOWERS AND THUNDERSTORMS TO MOVE THROUGH IN TWO ROUNDS. THE FIRST ROUND OF SHOWERS TO DEVELOP AFTER 18Z THEN... THEN A SECOND ROUND OF SHOWERS STARTING AROUND 6Z TONIGHT. CONFIDENCE IS NOT QUITE HIGH ENOUGH ATTM TO ISSUE A WATCH. WILL CLOSELY MONITOR FIRST ROUND OF SHOWERS... AND MAY ISSUE A WATCH THIS EVENING IF WARRANTED. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... 245 PM EDT UPDATE.. CONVECTION FROM SUNDAY NIGHT WILL BE DRIFTING OFF TO THE EAST AND ACTIVITY SHOULD BE WINDING DOWN BY MONDAY EVENING. FOR THE MOST PART MONDAY AFTERNOON SHOULD STILL BE RELATIVELY DRY... INSTABILITY WILL BE PRESENT DURING THE AFTERNOON.. THUS WE COULD SEE THUNDERSTORMS DURING THE AFTERNOON. BY LATE MONDAY NIGHT WE TRANSITION INTO A QUASI-ZONAL FLOW ALOFT AND THEN MONDAY NIGHT/TUESDAY THE FORECAST BECOMES MESSY. THERE ARE HINTS AT A RESIDUAL MCS MOVING ACROSS THE CWA AND SLOWLY MOVING ACROSS THE AREA TUES AFTERNOON. HIGH PRESSURE IS EXPECTED TO BUILD OVER THE REGION ON WED... AND IT APPEARS IT MAY BE THE ONLY DRY DAY THIS WEEK. NOTHING UNUSUAL ASSOCIATED WITH TEMPERATURES FOR THIS TIME OF YEAR. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... ACTIVE PATTERN CONTINUES WEDNESDAY NIGHT AND THURSDAY WITH CLUSTERS OF SHOWERS AND THUNDERSTORMS LIKELY DURING THAT PERIOD IN ASSOCIATION WITH A SLOWLY-MOVING EAST-WEST ORIENTED FRONTAL SYSTEM OVER THE NORTHERN MID-ATLANTIC. LONGER RANGE MODELS ARE IN SOME AGREEMENT INDICATING THAT SOME SLIGHTLY DRY AND COOLER AIR MAY BUILD IN FOR FRIDAY INTO SATURDAY AND HAVE LOWERED POPS DURING THAT PERIOD. UNSETTLED WEATHER LIKELY TO RETURN BY SUNDAY INTO EARLY NEXT WEEK. TEMPERATURES WILL AVERAGE AT LEAST A FEW DEGREES ABOVE NORMAL THROUGH THE PERIOD WITH BIGGEST POSITIVE DEPARTURES AT NIGHT. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... 18Z UPDATE... INCREASING MID LVL CLDS EARLY IN THE PERIOD BEFORE DEVELOPMENT OF SHRA/TSRA AS WARM FRONT CONTINUES TO APPROACH FROM THE SOUTHWEST. BEST CHC FOR TSRA LATE THIS AFTN WHERE GREATER INSTABILITY LOCATED FROM KELM...KITH...AND KAVP. INCLUDED CHC ALSO FOR KSYR EARLY GIVEN CURRENT STORMS TO THE WEST NEAR KROC. TSRA NOT OUT OF QUESTION AT KBGM, KRME BUT WILL HANDLE AS NEEDED DUE TO LOWER PROB. EARLY THIS EVENING...SHRA DEVELOPMENT WILL ADVANCE TO MOST IF NOT ALL TERMINALS IN VERY MOIST YET ONLY MARGINALLY UNSTABLE AIR MASS. EMBEDDED TSRA POSSIBLE BUT MAINLY SHRA. CIGS LOWERING WITH TIME OVERNIGHT TO FUEL ALT MVFR OR EVEN IFR. WINDS VARIABLE OR LIGHT SOUTHEAST TO SOUTH THROUGH THE PERIOD...VEERING LIGHT SW LATE TONIGHT TO WEST MON AM. .OUTLOOK... MON-TUE...POSSIBLE RESTRICTIONS IN SHRA AND TSRA. TUE NGT-WED...VFR EXCEPT FOR MORNING VALLEY FOG ESPECIALLY KELM. WED NGT-FRI...CHANCE OF SHRA-TSRA AND ASSOCIATED RESTRICTIONS. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...KAH NEAR TERM...KAH SHORT TERM...KAH LONG TERM...JAB/MSE AVIATION...JML
Hazardous weather outlook, Jun 14, 3:28 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 328 PM EDT SUN JUN 14 2015 NYZ015>017-022-151930- YATES-SENECA-SOUTHERN CAYUGA-STEUBEN- 328 PM EDT SUN JUN 14 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-018-023>025-036-037-044>046-055>057-062-PAZ038>040-043-044- 047-048-072-151930- NORTHERN ONEIDA-ONONDAGA-SCHUYLER-CHEMUNG-TOMPKINS-MADISON- SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE- SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA- LUZERNE-PIKE-SOUTHERN WAYNE- 328 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG A WARM FRONT TODAY AND CONTINUE TO DEVELOP THROUGH MONDAY MORNING. THE ATMOSPHERE IS EXTREMELY MOIST... AND LOCATIONS WHERE REPEATED RAIN SHOWERS OCCUR... LOCALIZED FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 14, 5:06 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 506 PM EDT SUN JUN 14 2015 NYZ055-056-PAZ038-039-142200- BROOME NY-TIOGA NY-SUSQUEHANNA PA-BRADFORD PA- 506 PM EDT SUN JUN 14 2015 ...LOCALLY HEAVY RAINFALL WILL AFFECT SOUTHEASTERN TIOGA... SOUTHWESTERN BROOME...NORTHWESTERN SUSQUEHANNA AND NORTHEASTERN BRADFORD COUNTIES... * AT 503 PM EDT...DOPPLER RADAR INDICATED LINE OF THUNDERSTORMS WITH VERY HEAVY RAIN MOVING INTO SOUTHEASTERN TIOGA...SOUTHWESTERN BROOME... NORTHWESTERN SUSQUEHANNA AND NORTHEASTERN BRADFORD COUNTIES. * THERE IS A POTENTIAL FOR HEAVY RAINFALL...WHICH COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS. * LOCATIONS THAT WILL BE IMPACTED WITH TORRENTIAL RAINS INCLUDE... BINGHAMTON...JOHNSON CITY...ENDICOTT...OWEGO...VESTAL... NEWARK VALLEY...WINDHAM...CANDOR...LITTLE MEADOWS... FRIENDSVILLE...CASTLE CREEK...APALACHIN...WEST CORNERS... TIOGA TERRACE...BRACKNEY...WARREN CENTER...ENDWELL...VESTAL CENTER AND UNION CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLOODING OF ROADS AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. VISIBILITIES ALSO WILL BE REDUCED DUE TO THE HEAVY RAINFALL. PLEASE DRIVE SAFELY. THESE STORMS MAY INTENSIFY AND CAUSE MORE DANGEROUS FLASH FLOODING...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4226 7639 4228 7592 4190 7576 4187 7626 TIME...MOT...LOC 2103Z 268DEG 18KT 4226 7631 4189 7617 DJN
Local storm report, Jun 14, 5:14 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
514 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HEAVY RAIN 2 SSE READING CENTER 42.41N 76.92W
06/14/2015 M2.00 INCH SCHUYLER NY COCORAHS
115 HR.
&&
EMGLocal storm report, Jun 14, 5:27 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
527 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM FLASH FLOOD HAMMONDSPORT 42.41N 77.22W
06/14/2015 STEUBEN NY 911 CALL CENTER
COUNTY ROUTE 87 CLOSED DUE TO FLOODING
&&
JMLLocal storm report, Jun 14, 5:33 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
533 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD COHOCTON 42.50N 77.50W
06/14/2015 STEUBEN NY EMERGENCY MNGR
MUD SLIDE ON ROUTE 415
&&
JMLLocal storm report, Jun 14, 5:35 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
535 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM FLASH FLOOD BRANCHPORT 42.60N 77.15W
06/14/2015 YATES NY FACEBOOK
WATER OUT OF DITCHES DRIVEWAYS WASHED OUT WATER FLOWING
NEAR HOUSES
&&
HEDENLocal storm report, Jun 14, 5:48 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
548 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HEAVY RAIN 5 NW WATKINS GLEN 42.43N 76.93W
06/14/2015 M2.58 INCH SCHUYLER NY TRAINED SPOTTER
FELL IN 2 HOURS
&&
JMLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:22 PM EDT | Flash Flood Watch | BGM | Broome, Cayuga, Chemung, Chenango, Cortland, Delaware and 11 more | 13 hr |
| Jun 14, 3:56 PM EDT | Special Weather Statement | BGM | Schuyler, Seneca, Yates | 64 min |
| Jun 14, 4:24 PM EDT | Flash Flood Warning | BGM | Schuyler, Seneca, Yates | 12 hr |
| Jun 14, 4:42 PM EDT | Flash Flood Warning | BGM | Schuyler, Seneca, Tioga, Tompkins | 9 hr |
| Jun 14, 4:53 PM EDT | Flash Flood Warning | BGM | Steuben, Yates | 3 hr |
| Jun 14, 5:06 PM EDT | Special Weather Statement | BGM | Tioga | 54 min |
| Jun 14, 7:47 PM EDT | Flash Flood Warning | BGM | Steuben, Yates | 6 hr |
Nearby
Flash Flood Warnings in New York, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.